# SDR SIMA200114807

- Difficulty date: May 28, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 23072902
- Part serial: 6V13753
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4051 - CREW REPORTED THE LAVATORY SMOKE WARNING MESSAGE ON EICAS AND THEN WENT OUT.  TAKEOFF WAS ABORTED AND EMERGENCY WAS DECLARED.  ORD FIRE DEPARTMENT FOUND NO EVIDENCE OF ANY SMOKE OR ANYTHING BURNED.  MAINTENANCE FOUND THE ZERO CARBON SEAL LEAKING IN THE NR 2 ENGINE.  CARBON SEAL WAS REPLACED IAW RR MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
